Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
148 Doctors are Online

Pins and needles sensation all over the body, difficult to walk. Had heart attack a year ago. Is it relation ?

User rating for this question
Very Good
Answered by

Cardiologist
Practicing since : 1981
Answered : 922 Questions
Question
I HAD A HART ATTACK A YEAR AGO AND NOW I AM HAVEING PINS AND NEEDLES ALL OVER MY BODY AND MY XXXXXXX AND FEET ARE VERY SORE SOME TIMES HARD TO WALK MY BACK GETS VERY SORE MORE SO WHEN I BEND DOWN IT IS VERY SORE TO GET BACK UP AGAINE WHEN I AM DOING ANY THING I WOULD SWAT A LOT IT WOULD BE RUNNING OF MY FACE AND EARS SORRY I AM ON ABLE TO PAY AS I AM ON ABLE TO WORK BECAUSE OF ALL THIS
Posted Fri, 13 Jul 2012 in Heart Attack
 
 
Answered by Dr. Anil Grover 49 minutes later
Hi XXXXXXX,

Thanks for writing in.
I am a cardiologist and read your mail with diligence.
I perfectly understand your inability to work because of illhealth and thus can not afford treatment. My understanding was that in the United Kingdom, everyone is covered under National Health Service and in case of emergency you can report and consult a doctor without paying any fee. Correct me if I am wrong?
As I understand that you suffered from what you are saying as heart attack that technically means MYOCARDIAL INFARCTION. What you are getting now is BACKACHE, PINS AND NEEDLES ALL OVER, TOO SORE TO BEND GET BACK. That means you have to consult a doctor for you are to be examined thoroughly for complications of heart attack which can be HEART FAILURE and EFFORT ANGINA. Second with your present symptoms DIABETES MELLITUS has to be excluded. Last but not the least cause for LOW BACKACHE, PINS AND NEEDLES meaning peripheral neuropathy has be looked for confirmed or excluded. Apparently, you have not shown to a doctor and you are not taking any treatment. Please do that and follow the advice.

Meanwhile, if you have any question, please do ask, I will be most happy to answer.

With Best Wishes.

Dr Anil Grover, Cardiologist
M.B.;B.S, M.D. (Internal Medicine) D.M.(Cardiology)
http://www/ WWW.WWWW.WW
Above answer was peer-reviewed by
 
Follow-up: Pins and needles sensation all over the body, difficult to walk. Had heart attack a year ago. Is it relation ? 15 minutes later
Thank you for replay to me i have been to my doctor on lots of times and i am not getting any were fast i am worried that i am going to have another hart attack i also have put on over two stone in weight. my doctor did a test for dibetes and it was clear.
 
 
Answered by Dr. Anil Grover 13 minutes later
Hi XXXXXXX,

Thanks for writing in.
Well, sitting miles away from you what best can we do for you is to write suggestions. The doctor at the scene can thoroughly examine you like it was done as you have written now. Your responsibility is to follow the advice. I am gaining weight could not have been your doctor's advice. I also can not support it. Let me tell you a little something- gaining each pound of flesh you gain blood vessels (arteries, small arterioles, veinules and veins) about a mile long. A mile more length of vascular tree through which heart additionally has to pump blood. Imagine the extra work heart has to do for your two stones. Especially the heart which has been weakened by the heart attack!
As I was saying we can only suggest and the best suggestion is follow your doctor's advice given in good faith. To follow advice is entirely up to you.
If I can help you more with any answer, let me know. I will be too happy to answer.

Best of luck. It was a pleasure interacting with you.
Dr Anil Grover,
Cardiologist
M.B.;B.S, M.D. (Internal Medicine) D.M.(Cardiology) http://www/ WWW.WWWW.WW
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Emergency Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor